Professor of Mathematical Sciences; PhD, Georgia Institute of Technology, 1984.
Numerical Analysis, Computational Mathematics, Partial
Bentley, A., and Ervin, V.J., "Approximation of the Axisymmetric Elasticity Equations," Comput. Methods. Appl. Mech. Engrg., 374, 113581, 24pp., (2021).
Zheng, X., Ervin, V.J., and Wang, H., "Optimal Petrov-Galerkin spectral approximation method for the fractional diffusion, advection, reaction equation on a bounded interval," J. Sci. Comput., 86, 29, (2021).
Ervin, V.J., "Regularity of the solution to fractional diffusion, advection, reaction equations in weighted Sobolev," J. Differential Equations, 278, 294-325, (2021).
Yang, S., Chen, H., Ervin, V.J., and Wang, H., "Solvability and approximation of two-sided conservative fractional diffusion problems with variable coefficient based on least squares," to appear Applied Mathematics and Computation, (2021).
Zheng, X., Ervin, V.J., and Wang, H., "An indirect finite element method for variable-coefficient space-fractional diffusion equations and its optimal order error estimates," Communications on Applied Mathematics and Computation, 2 (1), 147-162, (2020).
Zheng, X., Ervin, V.J., and Wang, H., "Numerical approximations for the variable coefficient fractional diffusion equations with non-smooth data," Computational Methods in Applied Mathematics, 20(3), 573-589, (2020).
Ambartsumyan, I., Ervin, V.J., Nguyen, T., and Yotov, I., "A nonlinear Stokes-Biot model for the interaction of a non-Newtonian fluid with poroelastic media," ESIAM: Mathematical Modeling and Numerical Analysis, 53 (6), 1915-1955, (2019).
Zheng, X., Ervin, V.J., and Wang, H., "Wellposedness of the two-sided variable coefficient Caputo flux fractional diffusion equation and error estimate of its spectral approximation," Appl. Numer. Math., 153, 234-247, (2020).
Jia, L., Chen, H., and Ervin, V.J., "Existence and Regularity of solutions to 1-D Fractional Order Diffusion Equations," Electronic J. Differential Equations, 93, 1-21, (2019).
Zheng, X., Ervin, V.J., and Wang, H., "Spectral approximation of a variable coefficient fractional diffusion equation in one space dimension," Appl. Math. Comput., 361, 98-111, (2019).
Vincent J. Ervin Professor, Mathematical Sciences Clemson University Martin Hall Clemson, SC 29634-0907 Voice: (864) 656-2193 FAX: (864) 656-5230 email: email@example.com